# SDR HALA2018032700125

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 11,032 hours, 1,704 cycles
- System (JASC): 2701 · Control Column Section
- Part: Damper
- Condition: Broken
- Location: Contro Stick
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S CONTROL STICK,  SEEMS TO HAVE DECREASED CONTROL FEEL WHEN APPLYING LT AILERON VS APPLYING RT AILERON.  FIRST OFFICER`S STICK HAD NORMAL FEEL.   REMOVED THE CAPTAIN`S STICK IAW AMM 27-92-41.  THE INTERNAL DAMPENER FOUND BROKEN.  REPLACED THE CAPTAIN`S STICK IAW AMM 27-92-41-400-817-A THRU STEP F(1),  OPS CHECKED OF SIDE STICK ASSEMBLY, OPS CHECK OF AUTOPILOT ENGAGEMENT AND LOCKING DEVICES OF THE SIDE STICK CONTROLLER AND RUDDER PEDALS CHECKED OK IAW AMM 22-10-00-710-803A.  OPS CHECK OF TAKEOVER AND PRIORITY FUNCTION CHECKED OK IAW AMM 27-96-00-710-804A.  OPS CHECK OF VHF SYSTEM CHECKED OK IAW AMM 23-12-00-710-801A.  LAND CAT III TEST CHECKED OK IAW AMM 22-97-00-740-801A. AND AMM 27-92-41-400-817A
